Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Invariant measures on nilpotent orbits associated with holomorphic discrete series
HTML articles powered by AMS MathViewer

by Mladen Božičević
Represent. Theory 25 (2021), 732-747
Published electronically: August 18, 2021


Let $G_\mathbb R$ be a real form of a complex, semisimple Lie group $G$. Assume $G_\mathbb R$ has holomorphic discrete series. Let $\mathcal W$ be a nilpotent coadjoint $G_\mathbb R$-orbit contained in the wave front set of a holomorphic discrete series. We prove a limit formula, expressing the canonical measure on $\mathcal W$ as a limit of canonical measures on semisimple coadjoint orbits, where the parameter of orbits varies over the positive chamber defined by the Borel subalgebra associated with holomorphic discrete series.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2020): 22E46, 22E30
  • Retrieve articles in all journals with MSC (2020): 22E46, 22E30
Bibliographic Information
  • Mladen Božičević
  • Affiliation: Department of Geotechnical Engineering, University of Zagreb, Hallerova 7, 42000 Varaždin, Croatia
  • ORCID: 0000-0002-2588-723X
  • Email:
  • Received by editor(s): January 26, 2021
  • Received by editor(s) in revised form: May 25, 2021
  • Published electronically: August 18, 2021
  • Additional Notes: The author was partially supported by grant no. 4176 of the Croatian Science Foundation
  • © Copyright 2021 American Mathematical Society
  • Journal: Represent. Theory 25 (2021), 732-747
  • MSC (2020): Primary 22E46; Secondary 22E30
  • DOI:
  • MathSciNet review: 4301562